Better,
faster
pain relief1

MAXIGESIC® is clinically proven to provide more effective relief than Paracetamol or Ibuprofen alone1

With a patented combination of Paracetamol and Ibuprofen, MAXIGESIC was developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals, as a better alternative for pain relief.

Find out more

MAXIGESIC is available from all good pharmacies and supermarkets in New Zealand.

To keep updated with MAXIGESIC news and offers, sign up here.

 

86% of survey respondents said they would recommend MAXIGESIC to friends and families

 

 

 

 

 

 

 

 

 

Result achieved in a trial of post-operative pain relief after removal of 1 - 4 wisdom teeth using MAXIGESIC® compared with Paracetamol 4000mg or Ibuprofen 1200mg alone per day in four divided doses.¹

Reference: 1. Merry, A. F., Gibbs, R. D., Edwards, J., Ting, G. S., Frampton, C., Davies, E. and Anderson, B. J. (2010). “Combined acetaminophen and ibuprofen for pain relief after oral surgery in adults: a randomized controlled trial” British Journal of Anaesthesia 104(1): 80-88.

MAXIGESIC® film-coated tablets are for the temporary relief of pain and reduction of fever and the discomfort associated with fever. Incorrect use can be harmful. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Do not exceed the daily recommended dose. Always read the label and use strictly as directed. If symptoms persist or side effects develop, contact your healthcare professional. AFT Pharmaceuticals, Auckland, New Zealand. TAPS PP4943 NZ Patent No. 552181.

Do NOT combine with any other Paracetamol or Ibuprofen-containing medicines. Do NOT exceed the daily recommended dose.